# SDR SWAA2022041282441

- Difficulty date: March 10, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737*
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS695 AND BL0 CENTER SECTION 2022-122125 / [01] REPLACED SUPPORT ANGLE LOCATED BS695 AND BL0 CENTER SECTION IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 DWG 273A9110 SHEET 2 REV: A ;AND P/N: BAC1490-2707 ;PO: 2021 215821. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED SUPPORT ANGLE LOCATED BS695 AND BL0 CENTER SECTION IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 DWG 273A9110 SHEET 2 REV: A ;AND P/N: BAC1490-2707 ;PO: 2021 215821. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED SUPPORT ANGLE LOCATED BS695 AND BL0 CENTER SECTION IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 DWG 273A9110 SHEET 2 REV: A ;AND P/N: BAC1490-2707 ;PO: 2021 215821. SEE INDIVIDUAL SIGN OFF BELOW CERTIFIED AS RII  TASK COMPLETED
